| Model Number |
MR-6LA |
| Medical Device Problem Codes |
Material Deformation (2976); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was not established.Also, for the bent distal end, the cause was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed during device evaluation that the ureteroscope and accessories (flexible, rigid) had white fluid in the distal channel and a bent distal end.There was no patient involvement.